# SDR USAAD99051

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - THE EMERGENCY EXIT WOULD NOT EXTINGUISH AND THE EMERGENCY LIGHT ARM/CHARGE CIRCUIT BREAKER WILL NOT STAY SET.  MAINTENANCE REPLACED THE LIFT NACELLE LIGHT POWER SUPPLY.  (M)
